Commit 2165a82e authored by Leonard Guetta's avatar Leonard Guetta
Browse files

edited some typos in the bibliography

parent 0bd9dcec
......@@ -18,7 +18,7 @@
publisher={Elsevier}
}
@article{ara2016joint,
title={Joint et tranches pour les $\infty$-cat{\'e}gories strictes},
title={Joint et tranches pour les $\infty$\nbd{}cat{\'e}gories strictes},
author={Ara, Dimitri and Maltsiniotis, Georges},
journal={M{\'e}moires de la Soci{\'e}t{\'e} Math{\'e}matique de France},
year={2020},
......@@ -67,8 +67,8 @@ year={2020}
publisher={Wiley Online Library}
}
@article{batanin1998monoidal,
title={Monoidal globular categories as a natural environment for the theory of weakn-categories},
author={Batanin, Michael A},
title={Monoidal globular categories as a natural environment for the theory of weak n\nbd{}categories},
author={Batanin, Michael A.},
journal={Advances in Mathematics},
volume={136},
number={1},
......@@ -129,7 +129,7 @@ publisher = "Elsevier"
@article{burroni1993higher,
title={Higher-dimensional word problems with applications to equational logic},
author={Burroni, Albert},
journal={Theor. Comput. Sci.},
journal={Theoretical Computer Science},
volume={115},
number={1},
pages={43--62},
......@@ -182,7 +182,7 @@ publisher = "Elsevier"
@article{dwyer1980simplicial,
title={Simplicial localizations of categories},
author={Dwyer, William G. and Kan, Daniel M.},
journal={J. Pure Appl. Algebra},
journal={Journal of Pure and Applied Algebra},
volume={17},
number={3},
pages={267--284},
......@@ -207,7 +207,7 @@ publisher = "Elsevier"
@article{freyd1972categories,
title={Categories of continuous functors, {I}},
author={Freyd, Peter J. and Kelly, Max},
journal={Journal of pure and applied algebra},
journal={Journal of Pure and Applied Algebra},
volume={2},
number={3},
pages={169--191},
......@@ -276,7 +276,7 @@ year={1991},
note={Available at \url{http://webusers.imj-prg.fr/~georges.maltsiniotis/groth/Derivateurs}}
}
@article{guetta2020polygraphs,
title={Polygraphs and discrete Conduch{\'e} $\omega$-functors},
title={Polygraphs and discrete {C}onduch{\'e} $\omega$-functors},
author={Guetta, L{\'e}onard},
journal={Higher Structures},
volume={4},
......@@ -286,8 +286,10 @@ note={Available at \url{http://webusers.imj-prg.fr/~georges.maltsiniotis/groth/D
@article{guetta2020homology,
title={Homology of categories via polygraphic resolutions},
author={Guetta, L{\'e}onard},
journal={arXiv preprint arXiv:2003.10734 },
year={2020}
journal={Journal of Pure and Applied Algebra},
doi={10.1016/j.jpaa.2021.106688},
publisher={Elsevier},
year={2021}
}
@article{guiraud2006termination,
title={Termination orders for three-dimensional rewriting},
......@@ -322,7 +324,7 @@ year={2009}
title={Model categories and their localizations},
author={Hirschhorn, Philip S.},
year={2009},
publisher={American Mathematical Soc.}
publisher={American Mathematical Society}
}
@book{hopcroft1979introduction,
title={Introduction to automata theory, languages, and computation},
......@@ -402,7 +404,7 @@ publisher={Springer}
@book{mac2013categories,
title={Categories for the working mathematician},
author={Mac Lane, Saunders},
volume={5},
% volume={5},
year={2013},
publisher={Springer Science \& Business Media}
}
......
Markdown is supported
0% or .
You are about to add 0 people to the discussion. Proceed with caution.
Finish editing this message first!
Please register or to comment